# SDR DXTA2025040702989

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 7,547 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST, EMERGENCY LIGHT UNDER SEATS 3,5 AND 8 FAILED. PERFORMED EMERGENCY LIGHTS FAIL PREFLIGHT CHECKLIST. AFTER FIRST CHARGE ATTEMPT, SEATS 5 AND 8 CAME ON. AFTER SECOND CHARGE PERIOD, SEATS THREE LIGHT WAS STILL INOP. CORRECTIVE ACTION: MCC ELECTS TO REPLACED ALL E-LIGHT BATTERIES WITH TRUE BLUE BATTERIES. REMOVED #1 E-LIGHT BATTERY PN CBS28-1 SN 008028 AND INSTALLED A NEW BATTERY PN 6430028-1 SN C25-10156. REMOVED #2 E-LIGHT BATTERY PN CBS28-1 SN 2615M AND INSTALLED A NEW BATTERY PN 6430028-1 SN C25-10157. REMOVED #3 E-LIGHT BATTERY PN CBS28-1 SN 5159M AND INSTALLED A NEW BATTERY PN 6430028-1 SN C25-13384. REMOVED #4 E-LIGHT BATTERY PN CBS28-1 SN 005635 AND INSTALLED A NEW BATTERY PN 6430028-1 SN C25-13383. E-LIGHT SYSTEM OPS CHECKS GOOD AT THIS THIS TIME. WORK REFRENCING CE680A MM 33-50-06
